# SDR SWAA2024100731677

- Difficulty date: August 28, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 58,186 hours, 34,914 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Deteriorated
- Location: Zone 800 Girtbar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FITTING HARDWARE SERVICE DOOR AT FWD GALLEY AREA 2024-533504<[01] REPLACED GIRT BAR FITTING HARDWARE SERVICE DOOR AT FWD GALLEY AREA IAW B737-700 AMM 25-66-02-400-801 THE INSTALLATION WILL BE ACCOMPLISHED ON TTG8Q003Q6DP;[02] REPLACED GIRT BAR FITTING HARDWARE SERVICE DOOR AT FWD GALLEY AREA IAW B737-700 AMM 25-66-02-400-801 THE INSTALLATION WILL BE ACCOMPLISHED ON TTG8Q003Q6DP
